Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I had a seizure and I immediately went to seek medical help. I was really scared. I still am. I was prescribed with Topamax. I take it regularly, but I have noticed it makes me feel dizzy. I have also lost my weight. What are Topamax side effects? Should I ask for another med?

Loading...


Hi. I have experienced some side effects of Topamax too. It makes me confused and I have difficulties with my memory and concentration. However, my doc told me there is no need to stop taking Topamax. He said these side effects are less serious and more likely to occur. There are many side effects of Topamax. More serious side effects are an allergic reaction, blurred vision and worsening of seizures. In that case a person should immediately stop taking Topamax. Less serious side effects include dizziness, poor concentration, drowsiness, irregular eye movements, nausea, weight loss, tremor, numbness, speech and language difficulties, confusion, decreased memory and changes in behavior.
Reply

Loading...